# SDR DALA2015080504843

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PANEL.  THE FLOOR PANEL WAS REPAIRED IAW SRM 53-01, FIG 4, 51-10-3, PAR 21 AND 14.
